Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Torsion and extension of helicoidal shells

Authors: James K. Knowles and Eric Reissner
Journal: Quart. Appl. Math. 17 (1960), 409-422
MSC: Primary 73.34
DOI: https://doi.org/10.1090/qam/128149
MathSciNet review: 128149
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] James K. Knowles and Eric Reissner, Note on the stress-strain relations for thin elastic shells, J. Math. and Phys. 37 (1958), 269–282. MR 0134930
  • [2] Chen Chu, The effect of initial twist on the torsional rigidity of thin prismatical bars and tubular members, Proc. First U.S. Natl. Congr. Appl. Mech. 265-269 (1952)
  • [3] W. Flügge, Statik und Dynamik der Schalen, Berlin, 1934
  • [4] Ralph Byrne Jr., Theory of small deformations of a thin elastic shell, Univ. California Publ. Math. (N. S.) 2 (1944), no. [1, Seminar Rep. in Math. (Los Angeles)], 103–152. MR 0010103
  • [5] J. L. Sanders, Stresses and deformations in thin helicoidal shells, S. M. Thesis, M.I.T. Dept. of Math., Sept. 1950

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.34

Retrieve articles in all journals with MSC: 73.34

Additional Information

DOI: https://doi.org/10.1090/qam/128149
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society